English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6487/11649
Visitors : 28697939      Online Users : 162
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8888

Title: Remarks on Generalized Quasi-equilibrium Problems
Authors: M. P. chen;L. J. Lin;S. Park
Contributors: 數學系
Keywords: Quasi-equilibrium;Upper semicontinuous;Compact multimap;Acyclic map;Local intersection
;Closed map
Date: 2003-01
Issue Date: 2011-05-10T06:47:05Z
Publisher: Elsevier Science
Abstract: Our main aim in this paper is to obtain fundamental existence theorems of quasi-equilibrium
problems and generalized quasi-equilibrium problems of multivalued functions. We use a continuous
selection theorem to show that the existence theorems of generalized quasi-equilibrium
problems are simple consequences of the corresponding quasi-equilibrium problems. We use a
generalization of Himmelberg’s theorem due to the third author for not necessary locally convex
topological vector spaces to prove the existence theorems of quasi-equilibrium problems for
multivalued functions.
Relation: Nonlinear Analysis: Theory, Methods & Applications, 52(2):433-444
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback